Indian Journal of Dermatology

Year
: 1988  |  Volume : 33  |  Issue : 2  |  Page : 53--54

Allopurinol induced toxic epidermal necrolysis.


L Kumar 
 Department of Medical Oncology, Institute Rotary Cancer Hospital, All Institute of Medical Sciences, New Delhi, India

Correspondence Address:
L Kumar
Department of Medical Oncology, Institute Rotary Cancer Hospital, All Institute of Medical Sciences, New Delhi
India

ABSTRACT: Allopurinol induced toxic epidermal necrolysis is described in a patient with chronic myeloid leukemia. Uneventful recovery occured with high dose of prednisolone therapy.


How to cite this article:
Kumar L. Allopurinol induced toxic epidermal necrolysis. Indian J Dermatol 1988;33:53-54


How to cite this URL:
Kumar L. Allopurinol induced toxic epidermal necrolysis. Indian J Dermatol [serial online] 1988 [cited 2022 May 17 ];33:53-54
Available from: https://www.e-ijd.org/article.asp?issn=0019-5154;year=1988;volume=33;issue=2;spage=53;epage=54;aulast=Kumar;type=0